# SDR DL75A011160

- Difficulty date: July 12, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 46,796 hours, 25,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143N853017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C2 DOOR SURROUND BEARSTRAP AT FS 1380 WAS FOUND WITH TWO AREAS OF CORROSION AT STRINGERS 22R AND 23R.
